Discussions that mention trivora

Birth Control board


Hi all..

20 y/o female here, have a few questions, if anyone could help.

I've been on Enpresse (generic Tri-Levlen) for about 2 years. This past month, the pharmacy switched me to Trivora, another generic (same pill, basically.)

Something came up, and I didn't start my new pack until the Monday following my Sunday start date.. so.. One full week late on the new pack. Had sex in that week and after.

Having BIG pg symptoms (been pg before): awful cramps, sore nipples, cranky, emotional, etc.

Like I said, been pg before, and this is EXACTLY what it felt like.

Tested neg. yesterday, middle of the day.. sort of neg., test looked weird.

Any ideas?!? Thanks.

cross-posted to the pregnancy board.

Thanks again!!
Quote from thatsjustducky:
Hi all..

20 y/o female here, have a few questions, if anyone could help.

I've been on Enpresse (generic Tri-Levlen) for about 2 years. This past month, the pharmacy switched me to Trivora, another generic (same pill, basically.)

Something came up, and I didn't start my new pack until the Monday following my Sunday start date.. so.. One full week late on the new pack. Had sex in that week and after.

Having BIG pg symptoms (been pg before): awful cramps, sore nipples, cranky, emotional, etc.

Like I said, been pg before, and this is EXACTLY what it felt like.

Tested neg. yesterday, middle of the day.. sort of neg., test looked weird.

Any ideas?!? Thanks.

cross-posted to the pregnancy board.

Thanks again!!



It's very likely that you're pregnant. You weren't taking the pill perfectly, so of course you're at risk for pregnancy.